Discover HealthCARE Essentials For Less! - FREE Shipping on Orders over $50

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.
  • Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.

Motrin Ibuprofen Oral Suspension Children's Pain Reliever- Dye-Free Berry - 4 oz.

$11.79
Excl. tax

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin contains ibuprofen, a known NSAID pain-reliever and fever-reducer.

The rating of this product is 0 out of 5

(0)
(Delivery timeframe:2-5 days)

Product details

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
  • Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly berry flavor
  • Temporarily relieve your child's minor aches & pains due to common cold, flu and sore throat
  • This kid's oral suspension formula also provides quick temporary relief of headaches & toothaches
  • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
  • This children's liquid medicine comes in a kid-friendly original berry flavor
  • The enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
  • Each 5mL of this oral suspension contains 100 milligrams of ibuprofen for effective pain relief

Instructions

This product does not contain directions or complete warnings for adult use Do not give more than directed • Shake well before using • Find right dose on chart. If possible, use weight to dose; otherwise use age. • Use only enclosed measuring cup • If needed, repeat dose every 6-8 hours • Do not use more than 4 times a day • Replace original bottle cap to maintain child resistance Under 2 years: Ask a doctor. 24-35 lbs (2-3 years): 1 tsp or 5 mL 36-47 lbs (4-5 years: 1 1/2 tsp or 7.5 mL 48-59 lbs (6-8 years): 2 tsp or 10 mL 60-71 lbs (9-10 years): 2 1/2 tsp or 12.5 mL 72-95 lbs (11 years): 3 tsp or 15 mL • each teaspoon contains: sodium 2 mg • store between 20-25°C (68-77°F).

Inactive Ingredients

Inactive Ingredients: : Acesulfame Potassium Anhydrous Citric Acid D&C Yellow No 10 Fd&C Red No 40 Flavors Glycerin Polysorbate 80 Pregelatinized Starch Purified Water Sodium Benzoate Sucrose Xanthan Gum*Nonsteroidal Anti-Inflammatory Drug

Ingredients

Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID)* Inactive Ingredients: Acesulfame potassium, anhydrous citric acid, D&C yellow no. 10, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum *nonsteroidal anti-inflammatory drug

Active Ingredients

Ibuprofen 100mg (nsaid)

Active Ingredient Name

Ibuprofen

0 stars based on 0 reviews
Add your review